Modern Logic

  • Mod. Log.
  • Volume 2, Number 4 (1992), 388-391.

Review of Penelope Maddy, Realism in mathematics

María J. Frápolli

Full-text: Open access

Article information

Source
Mod. Log., Volume 2, Number 4 (1992), 388-391.

Dates
First available in Project Euclid: 6 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.rml/1204834903

Citation

Frápolli, María J. Review of Penelope Maddy, Realism in mathematics. Mod. Log. 2 (1992), no. 4, 388--391. https://projecteuclid.org/euclid.rml/1204834903


Export citation